# SDR SWAA2025033104830

- Difficulty date: March 12, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,183 hours, 43,264 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR 231XF PREVIOUS REPAIR DELAMINATING<[01] PASS CABIN FLOOR 231XF; WITH PREVIOUS REPAIR DELAMINATION WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810 ID:0126.;[02] VERIFIED CORRECTIVE ACTION #1
